Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Frequent urge to urinate after drinking tea or soft drinks. Due to underlying kidney condition?

Dear Doctor, Just wondering why that I have to urinate so often? I am a 62 year old male. As soon as I have a cup of tea or soft drink, I feel that I have to urinate it within 20 minutes or less. This problem has been occurring since i have been a teenager. Have I got a kidney problem? Please advise me. It would be much appreciated. Thank you.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Nephrologist 's  Response
few of the questions you need to answer like-how many times do you get up in night to pass urine.
Do you have to strain while urinating, stream of urine.?
You should do some basic tests to find out if kidney problem exists like urine routine, RFT. Blood sugar, ultrasonography.
You may be required to do some special tests like Urine/ serum osmolarity
The test results may give some clue... consult your doctor..
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor